Paper Title:
Generalized Solution of the Nonlinear Schrödinger Equation for Optical Fiber
  Abstract

  Info
Periodical
Solid State Phenomena (Volumes 61-62)
Edited by
Milorad Davidovic and Zoran Ikonic
Pages
331-334
DOI
10.4028/www.scientific.net/SSP.61-62.331
Citation
S. Lekić, L. Mitranić, Z. Rajilić, "Generalized Solution of the Nonlinear Schrödinger Equation for Optical Fiber", Solid State Phenomena, Vols. 61-62, pp. 331-334, 1998
Online since
June 1998
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.